# SDR UPS96205805

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Bs 316
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON UPPER AND LOWER SURFACE OF INTERCOSTAL AROUND NUT CLIP HOLES STA 316 RBL 51 WL 208.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-30-2.
